Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (5)

Thu, Nov 7 9:25am · Anxiety/depression meds that do not cause bone thinning or brain fog? in Depression & Anxiety

I am 67 years old. I have Osteoporosis, and, mild but frightening episodes of brain fog. For years, I have been happily controlling my anxiety/depression with only a small dose of Lexapro (along with self help practices). Since I learned that Lexapro and other SSRI's can contribute to my 2 main health issues, I have tried to a few times to stop taking it, but always start again because I hate feeling sad and anxious. Having watched osteoporosis destroy my mother's health, and Alzheimers destroy my father's health, I don't want to risk taking these drugs any longer. But it seems that every medication has these or other side effects. What to do?

Wed, Aug 28 8:51am · Hand tremors in Brain & Nervous System

Are hand tremors a side effect of Lexapro?

Wed, Aug 28 8:45am · Depression and Anxiety at an older age in Depression & Anxiety

For years, I did well on a very small dose of Lexapro. Only recently did I learn that it reduces bone density–I have osteoporosis. Also, I am having memory lapses–some of the research suggests that SSRI's cause memory problems and some articles say they help with memory. I need accurate information for a 66 year old with osteoporosis and memory lapses (with a family history of both osteoporosis and Alzheimers).

Wed, Aug 14 10:26pm · Prolia treatment for osteoporosis in Bones, Joints & Muscles

I have osteoporosis and my concern is not about my Fosomax, but that the medications I need for allergies and for anxiety both list bone loss as a side effect. What to do?

Mon, May 20 10:55pm · Conservative treatment of Hallux Rigidus in Bones, Joints & Muscles

Are there any other dancers in the group? I have avoided cheilectomy for years because it is more important to me to preserve function than to eliminate pain (although I sure would like to do so). I need to be able to do toe raises, jumps, leaps, and take long strides post surgery. Is that possible?